NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › The Latest Research › Changes in Skin Color › Reply To: Changes in Skin Color
I have EDS (hyper-mobility), POTS, and “fibromyalgia”. I was just wondering if anyone else has this?
I DO!! I don’t think it’s THAT unusual, is it everyone? If I ever have to stand up in the shower, I get a red rash down the inside, umm, upper thigh, down my leg to my ankle. Only on the left side. For 8 years now!
The ulnar nerve thing — if you are like me, this ended up being due to pressure on the BRAINSTEM imitating an ulnar nerve problem. It went away with Diamox for me, as did the upper body weakness I had. I was lucky in that ONE radiologist noticed a very slight upper spinal cord thinning (secondary to an increase in CSF in the cerebromedullary cistern) causing my symptoms. Most radiologists didn’t notice it. Just one, VERY GOOD one picked it up. Do you have other symptoms that may indicate hydrocephalus or a need for Diamox? Great question!